百晓学者学者目录

胡亦钧

教授,武汉大学

精选作品

期刊论文

2026

The Risk Spillover Within a Financial System: Evidence from China

Linhai Wei, Liangliang Miao, Yijun Hu

Mathematics

2026

Multi-Period Multivariate Risk Measures with Extensions to Multivariate Risk Statistics

Linhai Wei, Yijun Hu

Axioms

2026

Stochastic Stackelberg differential investment and reinsurance game with ambiguous correlation

Kaixin Kang, Xingchun Peng, Wei Liu, Yijun Hu

Mathematics and Financial Economics

2026

On evaluation of joint risk for nonnegative multivariate risks under dependence uncertainty

Shuo Gong, Yijun Hu, Linxiao Wei

Astin Bulletin

2025

Conditional Coherent and Convex Risk Measures Under Uncertainty

Shuo Gong, Yijun Hu

Mathematics

2025

Robust optimal strategy of hybrid pension with additional voluntary contribution plan

Moyan Chen, Zhen Zhao, Wei Liu, Yijun Hu

Communication in Statistics- Theory and Methods

2025

On conditional distortion risk measures under uncertainty

Shuo Gong, Yijun Hu, Linxiao Wei

Mathematics and Financial Economics

2025

A multi-layer stochastic differential investment and reinsurance game with a dynamic contagion claim model

Kaizheng Wang, Wei Liu, Yijun Hu

Journal of Industrial and Management Optimization

2025

Equilibrium strategies for collective DC pension plans with a delayed retirement under 4/2 stochastic volatility model

Lingxi Zhang, Moyan Chen, Wei Liu, Yijun Hu

Computational and Applied Mathematics

2024

均值方差保费原理下带有时滞的鲁棒最优再保险和投资策略

胡景铭,刘伟,阎方,胡亦钧

《工程数学学报》

2024

Strong Comonotonic Additive Systemic Risk Measures

Heyan Wang, Shuo Gong, Yijun Hu

Axioms

2024

On optimal reinsurance in the presence of premium budget constraint and reinsurer’s risk limit

Wei Liu, Yijun Hu

Advances in Applied Probability

2024

Optimal strategies for target benefit pension plans with longevity risk in ambiguous environments

Meixin Li, Wei Liu, Saiya Yang, Yijun Hu

Journal of Industrial and Management Optimization

2024

An optimal investment strategy for DC pension plans with costs and the return of premium clauses under the CEV model

Xiaoyi Tang, Wei Liu, Wanyin Wu, Yijun Hu

AIMS Mathematics

2023

广义保费原理下带违约风险的最优再保险设计

陈陶,李智明,吴黎军,胡亦钧

《应用概率统计》

2023

On De Finetti’s optimal impulse dividend control problem under Chapter 11 bankruptcy

Wenyuan Wang, Ruixing Ming, Yijun Hu

Acta Mathematica Scientia

2023

基于Hurwicz准则的不确定养老金最优投资策略问题

曾向阳,刘伟,胡亦钧

《应用数学》

2023

Anticipated Backward Stochastic Volterra Integral Equations with Jumps and Applications to Dynamic Risk Measures

Liangliang Miao, Yanhong Chen, Xiao Xiao, Yijun Hu

Acta Mathematica Scientia

2023

The Optimal Consumption, Investment and Life Insurance for Wage Earners under Inside Information and Inflation

Rui Jiao, Wei Liu, Yijun Hu

Mathematics

2023

Monotone Mean Lp-Deviation Risk Measures

Jinyang Zhang, Linxiao Wei, Yijun Hu

Mathematics

2022

基于情景分析的多维拟凸风险统计量

邓勇,胡亦钧

《应用概率统计》

2022

扭曲风险度量下的带约束最优再保险

朱建章,刘章,王心彦,胡亦钧

《数学学报(中文版)》

2022

基于不确定控制理论的最优策略研究

吴婉莹,刘伟,唐晓艺,胡亦钧

《应用数学》

2022

Optimal Control of Background-Based Uncertain Systems with Applications in DC Pension Plan

Wei Liu, Wanying Wu, Tang Xiaoyi, Yijun Hu

Entropy

2022

Capital allocation with multivariate risk statistics with positive homogeneity and subadditivity

Linhai Wei, Yijun Hu

Communication in Statistics- Theory and Methods

2021

Optimal investment strategies for an insurer with liquid constraint

Haili Yuan, Yijun Hu

Communication in Statistics- Theory and Methods

2021

Dynamic Risk Measures for Processes via Backward Stochastic Differential Equations Associated with Lévy Processes

Liangliang Miao, Zhang Liu, Yijun Hu

Entropy

2021

Optimal insurance design under Vajda condition and exclusion clauses

Yanhong Chen, Yijun Hu

Communication in Statistics- Theory and Methods

2021

Dynamic Risk Measures for Anticipated Backward Doubly Stochastic Volterra Integral Equations

Liangliang Miao, Zhang Liu, Yijun Hu

Entropy

2020

VaR and CTE Based Optimal Reinsurance from a Reinsurer’s Perspective

Tao Tan, Tao Chen, Lijun Wu, Yuhong Sheng, Yijun Hu

Acta Mathematica Scientia

2020

Optimal reinsurance from the perspectives of both insurers and reinsurers under the VaR risk measure and Vajda condition

Yanhong Chen, Yijun Hu

Communication in Statistics- Theory and Methods

2020

Set-Valued Weighted Value at Risk and Its Computation

Yichuan Dong, Yijun Hu, Yu Feng

Frontiers in Physics

2020

SET-VALUED DYNAMIC RISK MEASURES FOR BOUNDED DISCRETE-TIME PROCESSES

Yanhong Chen, Yijun Hu

International Journal of Theoretical and Applied Finance

2020

Multivariate shortfall risk statistics with scenario analysis

Xianfu Zeng, Haiyan Song, Yanhong Chen, Yijun Hu

Communication in Statistics- Theory and Methods

2020

On the dual risk model with diffusion under a mixed dividend strategy

Liu Zhang, Ping Chen, Yijun Hu

Applied Mathematics and Computation

2019

带资本注入、交易费和税的经典风险模型的最优联合分红与注资策略(英文)

张爱丽,刘章,王文元,胡亦钧

《应用概率统计》

2019

静态多维风险度量研究

刘红卫,肖彩波,胡亦钧

《数学物理学报》

2019

Multivariate Shortfall and Divergence Risk Statistics

Haiyan Song, Xianfu Zeng, Yanhong Chen, Yijun Hu

Entropy

2019

Multivariate coherent risk measures induced by multivariate convex risk measures

Yanhong Chen, Yijun Hu

Positivity

2019

Multivariate convex risk statistics with scenario analysis

Wei Liu, Linxiao Wei, Yijun Hu

Communication in Statistics- Theory and Methods

2019

CAPITAL ALLOCATION WITH MULTIVARIATE RISK MEASURES: AN AXIOMATIC APPROACH

Linxiao Wei, Yijun Hu

Probability in the Engineering and Informational Sciences

2019

Systemic risk statistics with scenario analysis

Yanhong Chen, Yijun Hu

Communication in Statistics- Theory and Methods

2019

SET-VALUED LAW INVARIANT COHERENT AND CONVEX RISK MEASURES

Yanhong Chen, Yijun Hu

International Journal of Theoretical and Applied Finance

2019

Acceptability Indexes for Portfolio Vectors

Xianfu Zeng, Yanhong Chen, Yijun Hu

Mathematical Problems in Engineering

2018

基于极值分布理论的WVaR度量研究及实证分析

罗葵,陈关武,胡亦钧

《数学杂志》

2018

多期指数加权期望损失

刘琼,胡亦钧

《数学杂志》

2018

带借贷利率和门槛分红策略的Erlang(n)盈余过程(英文)

赵一惠,罗葵,肖立群,明瑞星,胡亦钧

《应用数学》

2018

带负载赋税的Cramér-Lundberg风险模型的门槛分红(英文)

刘章,马悦,胡亦钧,肖立群

Journal of University of Science and Technology of China

2018

SET-VALUED CASH SUB-ADDITIVE RISK MEASURES

Fei Xian Sun, Yijun Hu

Probability in the Engineering and Informational Sciences

2018

Set-valued loss-based risk measures

Fei Xian Sun, Yanhong Chen, Yijun Hu

Positivity

2017

考虑征税和利息的绝对破产的马氏调控风险模型

王文元,张爱丽,胡亦钧,明瑞星

《应用数学学报》

2017

Cash subadditive risk measures for portfolio vectors

Hongwei Liu, Yijun Hu, Linxiao Wei

Acta Mathematica Scientia

2017

Time consistency for set-valued dynamic risk measures for bounded discrete-time processes

Yanhong Chen, Yijun Hu

Mathematics and Financial Economics

2017

Set-valued risk statistics with scenario analysis

Yanhong Chen, Yijun Hu

Statistics & Probability Letters

2017

Coherent and convex loss-based risk measures for portfolio vectors

Yanhong Chen, Fei Xian Sun, Yijun Hu

Positivity

2016

在险值与Lp-空间上的连续一致风险度量(英文)

陈燕红,胡亦钧

《数学杂志》

2016

On maximizing expected discounted taxation in a risk process with interest

Ruixing Ming, Wenyuan Wang, Yijun Hu

Statistics & Probability Letters

2016

Optimal time-consistent investment and reinsurance strategy for mean-variance insurers under the inside information

Jing Cao, Xingchun Peng, Yijun Hu

Acta Mathematicae Applicatae Sinica English Series

2016

Optimal proportional reinsurance and dividend payments with transaction costs and internal competition

Wei Liu, Yijun Hu

Applied mathematics/Applied Mathematics. A Journal of Chinese Universities/Gao-xiao yingyong shuxue xuebao

2016

Risk-based optimal investment and proportional reinsurance of an insurer with hidden regime switching

Xingchun Peng, Yijun Hu

Acta Mathematicae Applicatae Sinica English Series

2015

On the Markov-dependent risk model with tax

Xingchun Peng, Wenyuan Wang, Yijun Hu

Applied mathematics/Applied Mathematics. A Journal of Chinese Universities/Gao-xiao yingyong shuxue xuebao

2014

Optimal investment, consumption and proportional reinsurance under model uncertainty

Xingchun Peng, Fenge Chen, Yijun Hu

Insurance Mathematics & Economics,Vol. 59

2014

Optimal investment, consumption and proportional reinsurance for an insurer with option type payoff

Xingchun Peng, Linxiao Wei, Yijun Hu

Insurance Mathematics & Economics,Vol. 59

2014

The optimal policy for insurance company under consideration of internal competition and the time value of ruin

Wei Liu, Yijun Hu

Acta Mathematicae Applicatae Sinica English Series

2014

Adaptive weighted real‐time compressive tracking

Jian-zhang Zhu, Yue Ma, Qianqing Qin, Zheng Chen, Yijun Hu

IET Computer Vision

2014

Coherent and convex risk measures for portfolios with applications

Linxiao Wei, Yijun Hu

Statistics & Probability Letters

2013

Optimal proportional reinsurance and investment under partial information

Xingchun Peng, Yijun Hu

Insurance Mathematics & Economics,Vol. 53, No. 2

2013

Optimal financing and dividend control of the insurance company with excess-of-loss reinsurance policy

Wei Liu, Yijun Hu

Statistics & Probability Letters

2013

Convolution kernels implementation of cardinalized probability hypothesis density filter

Yue Ma, Jian-zhang Zhu, Qianqing Qin, Yijun Hu

Acta Mathematicae Applicatae Sinica English Series

2013

On two actuarial quantities for the compound Poisson risk model with tax and a threshold dividend strategy

Wenyuan Wang, Li-qun Xiao, Ruixing Ming, Yijun Hu

Applied mathematics/Applied Mathematics. A Journal of Chinese Universities/Gao-xiao yingyong shuxue xuebao

2012

Optimal loss-carry-forward taxation for the Levy risk model

Wenyuan Wang, Yijun Hu

Insurance Mathematics & Economics,Vol. 50, No. 1

2012

带利率和常数红利边界的对偶风险模型的研究

袁海丽,胡亦钧

《数学学报(中文版)》

2012

利率为马氏链的离散时间风险模型的破产概率(英文)

何晓霞,姚春,胡亦钧

《应用概率统计》

2012

关于带常数利率与盈余相依型loss-carry-forward税收系统的Cramr-Lundberg风险模型(英文)

王文元,张爱丽,王琴艳,胡亦钧

《数学杂志》

2012

负相协随机变量和的中偏差

明瑞星,石建辉,胡亦钧

《武汉大学学报(理学版)》

2012

下模(上模)不可加测度的条件期望(英文)

张爱丽,王文元,胡亦钧

《数学杂志》

2012

ON THE CRAMR-LUNDBERG RISK MODEL WITH A CONSTANT FORCE OF INTEREST AND SURPLUS-DEPENDENT LOSS-CARRY-FORWARD TAX STRUCTURE

Yijun Hu

Journal of Mathematics

2012

CONDITIONAL EXPECTATION FOR SUBMODULAR(SUPERMODULAR) NON-ADDITIVE MEASURES

Yijun Hu

Journal of Mathematics

2012

On the generalized risk measures

Aili Zhang, Wenyuan Wang, Yijun Hu

Applied mathematics/Applied Mathematics. A Journal of Chinese Universities/Gao-xiao yingyong shuxue xuebao

2011

形态小波域多尺度马尔可夫模型在纹理图像分割中的应用

陈晓惠,郑晨,段汕,秦前清,胡亦钧

《中国图象图形学报》

2011

The optimal strategy for insurance company under the influence of terminal value

Wei Liu, Haili Yuan, Yijun Hu

Acta Mathematica Scientia

2011

基于拟蒙特卡罗概率假设密度的卷积实现

马悦,秦前清,朱建章,胡亦钧

《电子学报》

2011

Optimal portfolio on tracking the expected wealth process with liquidity constraints

Kui Luo, Guangming Wang, Yijun Hu

Acta Mathematica Scientia

2011

Large Deviation Principle for a Form of Compound Nonhomogeneous Poisson Process

杨文权,胡亦钧

Journal of Donghua University(English Edition)

2011

Constant barrier strategies in a two-state Markov-modulated dual risk model

Ma Xuemin, Kui Luo, Guangming Wang, Yijun Hu

Acta Mathematicae Applicatae Sinica English Series

2011

Absolute ruin problems for the risk processes with interest and a constant dividend barrier

Haili Yuan, Yijun Hu, Qianqing Qin

Wuhan University Journal of Natural Sciences

2010

变利率风险模型有限时间破产概率的渐近(英文)

于金酉,胡亦钧,韦晓

《应用概率统计》

2010

常利率复合Poisson风险模型中的预警区问题

于金酉,胡亦钧,韦晓

《数学物理学报》

2010

利用小波域多尺度模糊MRF模型进行纹理分割

郑晨,王雷光,胡亦钧,秦前清

《武汉大学学报(信息科学版)》

2010

一类变保费率风险模型的Gerber-Shiu惩罚函数

王刈禾,胡亦钧

《数学杂志》

2010

带有消费的最优财富追踪问题(英文)

罗葵,王光明,胡亦钧

《数学杂志》

2010

On the expected discounted penalty function in a Markov-dependent risk model with constant dividend barrier

Juan Liu, Jiancheng Xu, Yijun Hu

Acta Mathematica Scientia

2010

Duration of negative surplus for a two state Markov-modulated risk model

Ma Xuemin, Haili Yuan, Yijun Hu

Acta Mathematica Scientia

2010

Uniform estimate on finite time ruin probabilities with random interest rate

Ruixing Ming, Xiaoxia He, Yijun Hu, Juan Liu

Acta Mathematica Scientia

2010

Optimal proportional reinsurance with constant dividend barrier

Haili Yuan, Yijun Hu

Acta Mathematica Scientia

2010

On the expected discounted penalty function for risk process with tax

Wenyuan Wang, Ruixing Ming, Yijun Hu

Statistics & Probability Letters

2010

A diffusion model for optimal dividend payment and risk control for a firm under consideration of the time value of ruin

Wei Liu, Yijun Hu

Wuhan University Journal of Natural Sciences

2010

Multiple Granularities Self-Modified Method Based on MRF for Image Segmentation

Zheng Chen, Yijun Hu, Leiguang Wang, Qianqing Qin

2009

Optimal consumption and portfolio policies with the consumption habit constraints and the terminal wealth downside constraints

Haili Yuan, Yijun Hu

Insurance Mathematics & Economics,Vol. 45, No. 3

2009

一类推广的复合Poisson-Geometric风险模型破产概率

张淑娜,陈红燕,胡亦钧

《数学杂志》

2009

一类推广的双险种复合Poisson风险模型的破产概率

陈红燕,刘伟,胡亦钧

《数学杂志》

2009

带干扰的Erlang(2)风险模型破产概率的分解

陈志英,胡亦钧

《数学杂志》

2009

复合二项过程下的负风险模型(英文)

罗葵,胡亦钧

《数学杂志》

2009

一类风险过程的Lundberg不等式

王刈禾,胡亦钧

《数学杂志》

2009

相关风险和模型的折扣惩罚函数的期望

郝茵茵,胡亦钧

《数学杂志》

2009

Severity of ruin in a Markov-dependent risk model

Juan Liu, Jiancheng Xu, Yijun Hu

Wuhan University Journal of Natural Sciences

2009

Optimal portfolio selection strategies under some constraints

Kui Luo, Guangming Wang, Yijun Hu

Wuhan University Journal of Natural Sciences

2009

The Compound Poisson Risk Model with Interest and a Threshold Strategy

Haili Yuan, Yijun Hu

Stochastic Models

2009

Cox risk model with correlated classes of business

Kui Luo, Guangming Wang, Yijun Hu

Wuhan University Journal of Natural Sciences

2008

带干扰的积分高斯过程的破产概率(英文)

何晓霞,胡亦钧

《数学杂志》

2008

复合二项过程风险模型的精细大偏差及有限时间破产概率

马学敏,胡亦钧

《数学学报(中文版)》

2008

一类离散风险模型的盈余极值的联合分布

刘伟,张淑娜,胡亦钧

《数学杂志》

2008

Upper bounds for ultimate ruin probabilities in the Sparre Andersen risk model with interest and a nonlinear dividend barrier

Yang Wen-quan, Yijun Hu

Statistics & Probability Letters

2008

Absolute ruin in the compound Poisson risk model with constant dividend barrier

Haili Yuan, Yijun Hu

Statistics & Probability Letters

2008

UNION-DISTRIBUTION OF SURPLUS EXTREME VALUE ON DISCRETE RISK MODEL

Yijun Hu

Journal of Mathematics

2007

变保费率扰动风险模型的有限时间破产概率和大偏差

韦晓,于金酉,胡亦钧

《数学物理学报》

2007

一类带扰动和附索赔风险模型的破产概率

袁海丽,胡亦钧

《数学杂志》

2007

经典风险模型中破产概率的一个渐近式(英文)

明瑞星,Modibo Diarra,胡亦钧

《数学杂志》

2007

Large deviations and moderate deviations for m-negatively associated random variables

Yijun Hu, Ruixing Ming, Yang Wenquan

Acta Mathematica Scientia

2007

带常数红利边界马氏相依风险模型的Gerber-Shiu折扣惩罚函数的期望(英文)

刘娟,胡亦钧

《数学杂志》

2007

带常数边界的平衡更新风险模型的破产问题(英文)

吴绪权,袁海丽,胡亦钧

《数学杂志》

2007

Ruin probabilities for discrete time risk models with stochastic rates of interest

Xiao Wei, Yijun Hu

Statistics & Probability Letters

2007

Ruin Probability for the Integrated Gaussian Process with Force of Interest

Xiaoxia He, Yijun Hu

Journal of Applied Probability

2007

A large deviation principle for the risk process with varying premium

Xiaoxia He, Ruixing Ming, Yijun Hu

Wuhan University Journal of Natural Sciences

2007

A local asymptotic behavior for ruin probability in the renewal risk model

Ruixing Ming, Diarra Modibo, Yijun Hu

Wuhan University Journal of Natural Sciences

2006

ON THE RUIN FUNCTIONS FOR A CORRELATED AGGREGATE CLAIMS MODEL WITH POISSON AND ERLANG RISK PROCESSES

Yan Liu, Yang Wenquan, Yijun Hu

Acta Mathematica Scientia

2005

重尾β混合随机变量序列的大偏差

刘艳,胡亦钧

《中国科学:数学》

2005

负相协重尾随机变量随机和的中偏差(英文)

于金酉,韦晓,胡亦钧

《数学杂志》

2004

马氏环境下带扰动的变利率模型的风险理论(英文)

刘艳,胡亦钧

《数学杂志》

2004

马氏环境下带扰动的Cox相关的风险模型破产概率的上界估计

刘艳,胡亦钧

《数学年刊A辑(中文版)》

2004

Finite time ruin probability with variable interest rate and extended regular variation

Wei Xiao, Yijun Hu

Wuhan University Journal of Natural Sciences

2004

Ruin probability with variable premium rate and disturbed by diffusion in a Markovian environment

Yan Liu, Yijun Hu

Wuhan University Journal of Natural Sciences

2004

UPPER BOUND ESTIMATION ON THE RUIN PROBABILITY FOR A COX CORRELATED RISK MODEL DISTURBED BY DIFFUSION IN A MARKOVIAN ENVIRONMENT

Yijun Hu

Chinese Annals of Mathematics,series A

2003

Large deviations for heavy-tailed random sums of independent random variables with dominatedly varying tails

Yan Liu, Yijun Hu

Science China Mathematics

2003

重尾平稳序列的大偏差(英文)

刘艳,胡亦钧

《数学杂志》

2002

独立重尾随机变量随机和的大偏差估计(英文)

李克文,胡亦钧

《数学杂志》

2002

直线上独立随机环境中的随机游动

毛明志,胡亦钧

《武汉大学学报(理学版)》

2000

平稳 NA序列的中偏差原理(英文)

谭元兴,张峰,胡亦钧

《数学杂志》

1999

随机发展方程小扰动的容度大偏差原理

刘京军,ms326yzk.ms.u-tokyo.ac.jp,胡亦钧

《数学年刊A辑(中文版)》

1999

随机元阵列加权和的大偏差原理

胡亦钧

《自然科学进展》

1999

随机发展方程在Hlder范数下的大偏差原理

金文哲,刘京军,胡亦钧

《武汉大学学报(理学版)》

1998

一类相依随机变量序列和的轨道的大偏差

胡亦钧

《数学年刊A辑(中文版)》

1998

一类测度值随机过程的大偏差原理

胡亦钧,黄建华

《武汉大学学报(理学版)》

1997

随机发展方程小扰动大偏差原理的统一方法

胡亦钧

《中国科学:数学》

1997

A unified approach to the large deviations for small perturbations of random evolution equations

Yijun Hu

Science in China Series A Mathematics

1996

一类H-值扩散过程的大偏差性质

胡亦钧

《武汉大学学报(理学版)》

1995

可数状态空间的马氏过程的小参数大偏差估计

胡亦钧

《数学年刊A辑(中文版)》

1995

独立随机变量部分和的大偏差概率的估计

胡亦钧

《武汉大学学报(理学版)》

1994

H-值多参数随机进展方程小扰动的大偏差原理

胡亦钧

《数学学报(中文版)》

1994

随机变量序列分布的一个渐近性质

胡亦钧

《武汉大学学报(理学版)》

1991

鞅差序列加权和的收敛性与强大数定理

胡亦钧

《数学杂志》

预印本

2025

On Optimal Reinsurance with Reinsurer’s Risk Limit under General Premium Principles

Yijun Hu, Fangda Liu, Linxiao Wei

SSRN Electronic Journal

此主页由公开资料整理,尚未经学者本人认领。